Hello all. I've recently been diagnosed with Type 2 Diabetes (Jan. 2010). I know the cold sweats and shakes are from my sugar dropping due to my change in diet (Tried the South Beach Diet for the past two weeks and went from 296lbs. to 282lbs.). My nutritionist said that it was a little drastic and I've been kind of starving myself, which was why my sugar was like a roller coaster (between 145 in the morning, and as low as 84 in the evening). It always happens at right after dinner. My doctor said to snack ( a cup of Cheerios) before I go to bed at night. It did help, but, it took a while for the shakes to settle down. Then, in the morning (since the Cheerios probably sat their overnight and turned into sugar), My sugar count was high in the morning (149). The night before (before dinner), it was 109. I'm learning that there are alot of factors that play into this, but, would it be better if I popped a glucose pill whenever I get the shakes like that, or not? (are they expensive and can you get them over the counter?)
Thanks for your time everyone. Have an inspiring day!
Next Discussion: Meters Hit The Road »